Open Access System for Information Sharing

Login Library

 

Article
Cited 22 time in webofscience Cited 0 time in scopus
Metadata Downloads
Full metadata record
Files in This Item:
DC FieldValueLanguage
dc.contributor.authorKweon, JRko
dc.contributor.authorKellogg, RBko
dc.date.available2015-06-25T03:35:11Z-
dc.date.created2009-08-07-
dc.date.issued2004-08-
dc.identifier.citationSIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.35, no.6, pp.1451 - 1485-
dc.identifier.issn0036-1410-
dc.identifier.other2015-OAK-0000010461en_US
dc.identifier.urihttp://oasis.postech.ac.kr/handle/2014.oak/12925-
dc.description.statementofresponsibilityopenen_US
dc.format.extentpdfen_US
dc.languageEnglish-
dc.publisherSIAM PUBLICATIONS-
dc.rightsBY_NC_NDen_US
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/2.0/kren_US
dc.titleRegularity of solutions to the Navier-Stokes system for compressible flows on a polygon-
dc.typeArticle-
dc.contributor.college수학과en_US
dc.identifier.doi10.1137/S00361410024-
dc.author.googleKweon, JRen_US
dc.author.googleKellogg, RBen_US
dc.relation.volume35en_US
dc.relation.issue6en_US
dc.relation.startpage1451en_US
dc.relation.lastpage1485en_US
dc.contributor.id10106852en_US
dc.publisher.locationUSen_US
dc.relation.journalSIAM JOURNAL ON MATHEMATICAL ANALYSISen_US
dc.relation.indexSCI급, SCOPUS 등재논문en_US
dc.relation.sciSCIen_US
dc.collections.nameJournal Papersen_US
dc.type.rimsART-
dc.contributor.localauthorKweon, JR-
dc.contributor.nonIdAuthorKellogg, RB-
dc.identifier.wosid000222457100004-
dc.date.tcdate2019-01-01-
dc.citation.endPage1485-
dc.citation.number6-
dc.citation.startPage1451-
dc.citation.titleSIAM JOURNAL ON MATHEMATICAL ANALYSIS-
dc.citation.volume35-
dc.identifier.scopusid2-S2.0-9744231313-
dc.description.journalClass1-
dc.description.wostc21-

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

권재용KWEON, JAE RYONG
Dept of Mathematics
Read more

Views & Downloads

Browse